Alert archive / Florida / Frost Advisories in 2026

Frost Advisory 2, NWS Melbourne, FL

February 1, 2026Martin County, Florida

NWS Melbourne, FL issued this frost advisory at Feb 1, 2026, 11:35 PM EST for Martin County, Florida. It took effect at Feb 2, 2026, 11:00 PM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 1, 2026, 11:35 PM EST (04:35 UTC)
In effect from
Feb 2, 2026, 11:00 PM EST
Expired
Feb 3, 2026, 9:00 AM EST
In force
10 hr
Issued by
NWS Melbourne, FL

County Martin County, FL

The radar

The Melbourne radar (KMLB), 117 km from the middle of the area, began a volume at 04:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 4.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2026-02-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2026-02-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1917 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
-56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

124 
WWUS72 KMLB 020435
NPWMLB

URGENT - WEATHER MESSAGE
National Weather Service Melbourne FL
1135 PM EST Sun Feb 1 2026

FLZ041-044>046-053-058-141-144-154-159-247-254-259-264-347-447-547-
647-747-022000-
/O.NEW.KMLB.FZ.W.0008.260203T0400Z-260203T1400Z/
/O.CON.KMLB.EC.W.0002.000000T0000Z-260202T1500Z/
/O.CON.KMLB.FZ.W.0007.000000T0000Z-260202T1500Z/
Inland Volusia-Northern Lake-Orange-Seminole-Osceola-Okeechobee-
Coastal Volusia-Southern Lake-Coastal Indian River-Coastal Saint
Lucie-Inland Northern Brevard-Inland Indian River-Inland Saint
Lucie-Inland Martin-Mainland Northern Brevard-Northern Brevard
Barrier Islands-Inland Southern Brevard-Mainland Southern Brevard-
Southern Brevard Barrier Islands-
Including the cities of Altamonte Springs, Vero Beach, Cocoa,
Port Saint John, Indiantown, Union Park, Viera West, Tavares,
Deltona, Winter Springs, Okeechobee, Orlando, Saint Lucie West,
Fort Pierce, New Smyrna Beach, Palm Bay west of I 95, Daytona
Beach, Ormond Beach, Mims, Melbourne, Playalinda Beach, Satellite
Beach, Apopka, Winter Park, Mount Dora, Merritt Island Wildlife
Refuge, Rockledge, Sanford, Debary, Saint Cloud, Mascotte,
Deland, Leesburg, Basinger, Fort Drum, Kissimmee, Tradition,
Clermont, Canaveral Groves, Titusville, Melbourne Beach,
Casselberry, Groveland, Sebastian, Fellsmere, Celebration,
Oviedo, Maitland, Cocoa Beach, Eustis, and Port Saint Lucie
1135 PM EST Sun Feb 1 2026

...EXTREME COLD WARNING REMAINS IN EFFECT UNTIL 10 AM EST MONDAY...
...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EST MONDAY...
...FREEZE WARNING IN EFFECT FROM 11 PM MONDAY TO 9 AM EST TUESDAY...

* WHAT...For the Extreme Cold Warning, dangerously cold wind chills 
  as low as 14 to 20 degrees. For the first Freeze Warning tonight 
  through this morning, hard freezing temperatures as low as 22 to 
  27 degrees expected. For the second Freeze Warning Monday night, 
  sub-freezing temperatures as low as 27 to 32 degrees expected.

* WHERE...Volusia, Lake, Seminole, Orange, Brevard, Osceola, Indian 
  River, Okeechobee, Saint Lucie, and inland Martin counties.

* WHEN...For the Extreme Cold Warning and first Freeze Warning, 
  until 10 AM EST Monday. For the second Freeze Warning, from 11 PM 
  Monday to 9 AM EST Tuesday.

* IMPACTS...Dangerously cold wind chills tonight through early this 
  morning could lead to frostbite and hypothermia, even with limited 
  exposure. Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Dress in layers including a hat, face mask, and gloves if you must 
go outside.

Take steps now to protect tender plants from the cold. Bring pets 
and potted plants indoors. Check on elderly neighbors to make sure 
their furnace is working. To prevent freezing and possible bursting 
of outdoor water pipes, they can be wrapped, drained or allowed to 
drip slowly.

&&

$$

FLZ164-022000-
/O.NEW.KMLB.FR.Y.0002.260203T0400Z-260203T1400Z/
/O.CON.KMLB.EC.W.0002.000000T0000Z-260202T1500Z/
/O.CON.KMLB.FZ.W.0007.000000T0000Z-260202T1500Z/
Coastal Martin-
Including the cities of Jensen Beach, Stuart, and Hobe Sound
1135 PM EST Sun Feb 1 2026

...EXTREME COLD WARNING REMAINS IN EFFECT UNTIL 10 AM EST MONDAY...
...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EST MONDAY...
...FROST ADVISORY IN EFFECT FROM 11 PM MONDAY TO 9 AM EST TUESDAY...

* WHAT...For the Extreme Cold Warning, dangerously cold wind chills 
  as low as 20 degrees. For the Freeze Warning tonight through this 
  morning, sub-freezing temperatures as low as 28. For the Frost 
  Advisory Monday night, temperatures as low as 36 will result in 
  frost formation.

* WHERE...Coastal Martin County.

* WHEN...For the Extreme Cold Warning and Freeze Warning, until 10 
  AM EST Monday. For the Frost Advisory, from 11 PM Monday to 9 AM 
  EST Tuesday.

* IMPACTS...Dangerously cold wind chills tonight through early this 
  morning could lead to frostbite and hypothermia, even with limited 
  exposure. Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing. Sensitive outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Dress in layers including a hat, face mask, and gloves if you must 
go outside.

Take steps now to protect tender plants from the cold. Bring pets 
and potted plants indoors. Check on elderly neighbors to make sure 
their furnace is working. To prevent freezing and possible bursting 
of outdoor water pipes, they can be wrapped, drained or allowed to 
drip slowly.

&&

$$

Weitlich
2 follow-up statements
362 
WWUS72 KMLB 021624
NPWMLB

URGENT - WEATHER MESSAGE
National Weather Service Melbourne FL
1124 AM EST Mon Feb 2 2026

FLZ041-044>046-053-058-141-144-154-159-247-254-259-264-347-447-547-
647-747-031400-
/O.NEW.KMLB.CW.Y.0007.260203T0400Z-260203T1400Z/
/O.CON.KMLB.FZ.W.0008.260203T0400Z-260203T1400Z/
Inland Volusia-Northern Lake-Orange-Seminole-Osceola-Okeechobee-
Coastal Volusia-Southern Lake-Coastal Indian River-Coastal Saint
Lucie-Inland Northern Brevard-Inland Indian River-Inland Saint
Lucie-Inland Martin-Mainland Northern Brevard-Northern Brevard
Barrier Islands-Inland Southern Brevard-Mainland Southern Brevard-
Southern Brevard Barrier Islands-
Including the cities of Debary, Groveland, Cocoa Beach,
Sebastian, Tavares, Port Saint Lucie, Indiantown, Satellite
Beach, Mims, Melbourne Beach, Clermont, Leesburg, Mascotte, Viera
West, Winter Springs, Saint Lucie West, Vero Beach, Sanford,
Deltona, Ormond Beach, Cocoa, Palm Bay west of I 95, Mount Dora,
Saint Cloud, Okeechobee, Fellsmere, Altamonte Springs, Melbourne,
Canaveral Groves, Kissimmee, Fort Pierce, Tradition, Titusville,
Merritt Island Wildlife Refuge, Celebration, Orlando, Winter
Park, Union Park, Deland, Apopka, Rockledge, Fort Drum, Port
Saint John, Maitland, Daytona Beach, Oviedo, Playalinda Beach,
Basinger, New Smyrna Beach, Casselberry, and Eustis
1124 AM EST Mon Feb 2 2026

...COLD WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM 
EST TUESDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM 
EST TUESDAY...

* WHAT...For the Cold Weather Advisory, very cold wind chills as low 
  as 28 expected. For the Freeze Warning, sub-freezing temperatures 
  as low as 29 expected. Conditions will be more favorable for frost 
  development across most areas late tonight and early Tuesday.

* WHERE...Coastal Indian River, Coastal Saint Lucie, Coastal 
  Volusia, Inland Indian River, Inland Martin, Inland Northern 
  Brevard, Inland Saint Lucie, Inland Southern Brevard, Inland 
  Volusia, Mainland Northern Brevard, Mainland Southern Brevard, 
  Northern Brevard Barrier Islands, Northern Lake, Okeechobee, 
  Orange, Osceola, Seminole, Southern Brevard Barrier Islands, and 
  Southern Lake.

* WHEN...From 11 PM this evening to 9 AM EST Tuesday.

* IMPACTS...Very cold temperatures can lead to hypothermia with 
  prolonged exposure. Frost and freeze conditions could kill crops, 
  other sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

* ADDITIONAL DETAILS...Barrier islands of Brevard, Indian River and 
  Saint Lucie counties may stay a degree or two above freezing. 
  Also, the Orlando urban corridor may also stay a little above 
  freezing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

Take steps now to protect tender plants from the cold. Bring pets 
and potted plants indoors. Check on elderly neighbors to make sure 
their furnace is working. To prevent freezing and possible bursting 
of outdoor water pipes, they can be wrapped, drained or allowed to 
drip slowly.

&&

$$

FLZ164-031400-
/O.CON.KMLB.FR.Y.0002.260203T0400Z-260203T1400Z/
Coastal Martin-
Including the cities of Hobe Sound, Stuart, and Jensen Beach
1124 AM EST Mon Feb 2 2026

...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM 
EST TUESDAY...

* WHAT...Temperatures as low as 36 will result in frost formation.

* WHERE...Coastal Martin.

* WHEN...From 11 PM this evening to 9 AM EST Tuesday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

Kelly
319 
WWUS72 KMLB 030800
NPWMLB

URGENT - WEATHER MESSAGE
National Weather Service Melbourne FL
300 AM EST Tue Feb 3 2026

FLZ041-044>046-053-058-141-144-154-159-247-254-259-264-347-447-547-
647-747-031400-
/O.CON.KMLB.FZ.W.0008.000000T0000Z-260203T1400Z/
/O.CON.KMLB.CW.Y.0007.000000T0000Z-260203T1400Z/
Inland Volusia-Northern Lake-Orange-Seminole-Osceola-Okeechobee-
Coastal Volusia-Southern Lake-Coastal Indian River-Coastal Saint
Lucie-Inland Northern Brevard-Inland Indian River-Inland Saint
Lucie-Inland Martin-Mainland Northern Brevard-Northern Brevard
Barrier Islands-Inland Southern Brevard-Mainland Southern Brevard-
Southern Brevard Barrier Islands-
Including the cities of Orlando, Mascotte, Daytona Beach,
Titusville, Leesburg, Sebastian, Groveland, Merritt Island
Wildlife Refuge, Melbourne, Okeechobee, Altamonte Springs,
Basinger, Indiantown, Rockledge, Union Park, Winter Springs, Fort
Pierce, Fellsmere, Tradition, Cocoa, Clermont, Apopka, Satellite
Beach, Mount Dora, Vero Beach, Saint Lucie West, Debary, Oviedo,
Celebration, Mims, Playalinda Beach, Tavares, Deltona, Viera
West, Eustis, Palm Bay west of I 95, Ormond Beach, Deland, Cocoa
Beach, Casselberry, Saint Cloud, Fort Drum, New Smyrna Beach,
Port Saint Lucie, Melbourne Beach, Sanford, Winter Park, Port
Saint John, Canaveral Groves, Maitland, and Kissimmee
300 AM EST Tue Feb 3 2026

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...
...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS 
MORNING...

* WHAT...For the Freeze Warning, sub-freezing temperatures as low as 
  27 to 32 degrees. For the Cold Weather Advisory, very cold wind 
  chills as low as 24 to 30 degrees. Conditions will be more 
  favorable for frost development across most areas late tonight and 
  early this morning.

* WHERE...Volusia, Lake, Seminole, Orange, Brevard, Osceola, Indian 
  River, Okeechobee, Saint Lucie, and inland Martin counties.

* WHEN...Until 9 AM EST this morning.

* IMPACTS...Very cold temperatures can lead to hypothermia with 
  prolonged exposure. Frost and freeze conditions could kill crops, 
  other sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

* ADDITIONAL DETAILS...Barrier islands of Brevard, Indian River and 
  Saint Lucie counties may stay a degree or two above freezing. 
  Also, the Orlando urban corridor may also stay a little above 
  freezing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, 
including a hat, and gloves.

Protect tender plants from the cold. Bring pets and potted plants 
indoors. Check on elderly neighbors to make sure their furnace is 
working. To prevent freezing and possible bursting of outdoor water 
pipes, they can be wrapped, drained or allowed to drip slowly.

&&

$$

FLZ164-031400-
/O.CON.KMLB.FR.Y.0002.000000T0000Z-260203T1400Z/
Coastal Martin-
Including the cities of Jensen Beach, Hobe Sound, and Stuart
300 AM EST Tue Feb 3 2026

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* WHAT...Temperatures as low as 35 will result in frost formation.

* WHERE...Coastal Martin County.

* WHEN...Until 9 AM EST this morning.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Protect tender plants from the cold.

&&

$$

Weitlich

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this frost advisory went out at Feb 1, 6:20 PM EST, 5 hours 15 minutes earlier. Its key messages:

  • Issued at 229 PM EST Sun Feb 1 2026
  • Very cold conditions once again tonight into Monday morning. A Freeze Warning and a rare Extreme Cold Warning are in effect for all of east central Florida from 7 PM tonight until 10 AM Monday morning. Dangerous wind chill values of 14 to 20 degrees and a hard freeze with low temperatures in the 20s are forecast Monday morning.
  • Poor to hazardous boating conditions will linger into early next week.
  • A High Risk for rip currents and rough surf exists at area beaches and will continue through early next week.
Area forecast discussion, Feb 1, 6:20 PM EST, 5 hours 15 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
620 PM EST Sun Feb 1 2026

...New AVIATION...

.KEY MESSAGES...
Issued at 229 PM EST Sun Feb 1 2026

- Very cold conditions once again tonight into Monday morning. A
Freeze Warning and a rare Extreme Cold Warning are in effect for all
of east central Florida from 7 PM tonight until 10 AM Monday
morning. Dangerous wind chill values of 14 to 20 degrees and a hard
freeze with low temperatures in the 20s are forecast Monday morning.

- Poor to hazardous boating conditions will linger into early next
week.

- A High Risk for rip currents and rough surf exists at area beaches
and will continue through early next week.

&&

.DISCUSSION...
Issued at 229 PM EST Sun Feb 1 2026

Today-Monday... A strong nor'easter off the Mid-Atlantic coast will
continue to lift northward through the day, eventually reaching Nova
Scotia tonight into Monday. High pressure off the TX/LA coast will
steadily shift eastward, building over the Florida peninsula through
Monday. Locally, west-northwest winds will gradually decrease
through the day while remaining breezy, with speeds at 15-20 mph,
with gusts up to 25-30 mph. Winds will diminish further into tonight
while turning more northwest, with speeds 5-10 mph (with highest
speeds along the coast) before winds increase slightly on Monday
with speeds of 5-15 mph. Dry conditions will continue through early
next week, with forecast PW values around 0.1-0.2" today and Monday,
leading to no mentionable rain chances through early week.

Temperatures will remain much colder than normal, despite the sunny
skies. Afternoon highs will range from mid 40s across the north to
upper 40s to low 50s across the south today, before warming slightly
to mid to upper 50s on Monday. Another very cold night is in store
for east central Florida tonight, with damaging hard freeze
conditions forecast once again as lows fall into the 20s. Very cold
wind chills as low as 14 to 20 degrees are forecast tonight into
Monday morning. A Freeze Warning for the hard freeze conditions and
an Extreme Cold Warning for the dangerously low wind chills remains
in place for all of east central Florida tonight from 7 PM through
10 AM Monday morning. People and pets with inadequate shelter or
heat will face a risk of frostbite and hypothermia. Exposed pipes
may freeze, and some non-native plants and trees will succumb to the
elements if not properly protected. Temperatures are forecast to
reach freezing once again Monday night into Tuesday morning for many
locations, as lows fall into the upper 20s to low 30s. Areas to
widespread frost will be possible tonight into Monday morning for
areas that do not reach freezing, as well as Monday night into
Tuesday morning given the more favorable conditions of lighter winds
and clear skies both nights. A Freeze Watch/Warning will likely be
needed for Monday night into Tuesday morning for portions if not all
of east central Florida.

Tuesday-Saturday... High pressure over the Florida peninsula on
Tuesday will shift eastward and offshore into the Atlantic midweek,
with the ridge axis remaining across the local area. A series of
cold fronts look to push through late week and over the weekend. The
first cold front is progged to slide through Wednesday night into
Thursday morning with high pressure building in behind the frontal
passage. The next front will then push through Saturday. A lot of
uncertainty remains with these frontal passages, as global models
continue to have considerable differences with the evolution.
However, these frontal passages are not forecast to have the same
potency as the one that went through yesterday. Rain chances return
along and ahead of the next front on Wednesday night, with low to
medium (30-60 percent) chance of rain. Lingering showers (rain
chances 20-30 percent) through Thursday. Otherwise dry conditions
are forecast. Lightning storms are not forecast at this time.

Temperatures will remain cooler than normal through the forecast
period, despite the warming trend through mid week.  Wednesday is
forecast to be the closest day to near normal temperatures before
decreasing once again on Thursday with the frontal passage (but will
remain above record cold)and Friday. Afternoon highs will be in the
low 70s on Wednesday before cooling to low to mid 60s on Thursday
and Friday. Temperatures slowly increase on Saturday, with highs in
the upper 60s to low 70. Lows should remain above freezing through
the period, with temperatures slowly increasing into midweek before
dropping slightly on Thursday with the front. Lows will be in the
upper 30s to low 40s (except mid 40s to low 50s across the southern
Treasure Coast) on Tuesday night, and then mid to upper 40s to low
50s on Wednesday night before dropping back down on Thursday night
to low to mid 30s across the interior, and mid to upper 30s across
the coast. Overnight lows will then briefly increase to low to mid
40s on Friday night, before generally dropping to upper 30s to low
40s across the north and interior, and mid 40s to low 50s across the
coast from Cape Canaveral southward on Saturday night. Patchy to
areas of frost will be possible Tuesday night into Wednesday, mainly
across the interior.

&&

.MARINE...
Issued at 229 PM EST Sun Feb 1 2026

Today-Tonight... Hazardous boating conditions continue this
afternoon and through tonight. A Small Craft Advisory is in effect
for all the central Florida Atlantic waters through at least Monday.
Northwest winds of 15-25 knots this afternoon are forecast to
continue through tonight as the strong low pressure shifts farther
north-northeast. Seas 7-12 ft in the offshore waters and 6-10 ft in
the nearshore waters this afternoon will slowly subside to 5-7ft in
the nearshore and 7-10 ft in the offshore waters tonight. A few
isolated showers will be possible in the far offshore waters this
afternoon, becoming dry overnight.

Monday-Thursday... Poor to hazardous boating conditions Monday will
gradually improve through Tuesday as high pressure builds over
Florida behind the departing low. Another cold front will then
approach the waters Wednesday night and through the waters Thursday,
with boating conditions once again becoming poor to hazardous.
Lingering seas of 5-10 ft on Monday will subside to 3-6 ft by
Tuesday afternoon, and 2-5 ft by Wednesday afternoon. Seas begin to
build Wednesday night into Thursday, with seas up to 8 ft by
Thursday afternoon. Northwest winds through Tuesday will shift south
to southwest on Wednesday ahead of the next frontal boundary, and
west to northwest on Thursday behind the front. Wind speeds of 20-25
KT on Monday will diminish to 10-15 KT by Tuesday morning. Winds
briefly decrease to around 10 KT Tuesday afternoon before increasing
to 10-15 KT Wednesday, and 15-20 KT Thursday. Additional Small Craft
Advisory and small craft exercise caution headlines will likely be
needed through early week, and again late week. Rain chances return
Wednesday night (rain chances 30-70 percent) ahead of the front,
with lingering showers (rain chances 20-60 percent) Thursday and
Thursday night. Otherwise, dry conditions are forecast.

&&

.AVIATION...
(00Z TAFs)
Issued at 620 PM EST Sun Feb 1 2026

WNW winds persist through the forecast period around 10 knots.
Gusts to 20 knots will be possible from TIX southward along the
coast after 14Z. Dry with VFR conditions prevailing through the
period.

&&

.FIRE WEATHER...
Issued at 335 AM EST Sun Feb 1 2026

Critical fire weather conditions forecast today, as a very cold and
much drier airmass has moved into the area. Strong northwest winds
will continue to decrease through daybreak this morning. However,
they will still be breezy and gusty through the day today, ranging
from 15 to 20 mph with gusts up to 25 to 30 mph. Despite the colder
temps, very low dewpoints (single digits in some spots) will produce
minimum RH values in the 20s across east central Florida. While
these critical fire weather conditions will exist today, the
Significant Fire Potential remains low, precluding the need for a
Red Flag Warning.

High pressure gradually builds in from the west and across the area
early this week, which will allow north-northwest winds to weaken
and become more light and variable into Tuesday. Critically low
Min RH values will continue areawide tomorrow (below 30%), and
will then be confined to mostly the interior on Tuesday afternoon
(around 25- 35%). No mentionable rain chances through early this
week. Smoke dispersion values will be good to very good today and
very good to excellent on Monday.

.CLIMATE...
Issued at 620 PM EST Sun Feb 1 2026

Monday, February 2nd:
                            RECORD   NORMAL  RECORD      NORMAL
                    DATE    LOWS     LOWS    COOL-HIGHS  HIGHS
Daytona Beach (DAB) 2-Feb   32 1980  50      51 1980     70
Leesburg (LEE)      2-Feb   29 1980  50      48 1980     71
Sanford (SFB)       2-Feb   33 1980  51      49 1980     72
Orlando (MCO)       2-Feb   32 1980  51      54 1951     73
Melbourne (MLB)     2-Feb   33 1980  52      55 1994     73
Vero Beach (VRB)    2-Feb   34 1980  53      55 1980     74
Fort Pierce (FPR)   2-Feb   34 1980  52      57 1994     74

All Time February Records:
                     RECORD          RECORD
                     LOWS            COOL-HIGHS
Daytona Beach (DAB)  24 02/18/1958   43 02/09/1947
Leesburg (LEE)       23 02/26/1967   42 02/05/1996
Sanford (SFB)        25 02/18/1958   38 02/03/1951
Orlando (MCO)        19 02/07/1895   39 02/08/1895
Melbourne (MLB)      27 02/26/1967   43 02/09/1947
Vero Beach (VRB)     28 02/24/1989   46 02/09/1947
Fort Pierce (FPR)    25 02/05/1996   43 02/04/1917

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  26  55  32  63 /   0   0   0   0
MCO  29  55  35  65 /   0   0   0   0
MLB  26  56  34  64 /   0   0   0   0
VRB  26  57  32  65 /   0   0   0   0
LEE  26  55  32  65 /   0   0   0   0
SFB  27  55  33  65 /   0   0   0   0
ORL  29  55  35  65 /   0   0   0   0
FPR  25  57  31  66 /   0   0   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Extreme Cold Warning until 10 AM EST Monday for FLZ041-044>046-
     053-058-141-144-154-159-164-247-254-259-264-347-447-547-647-
     747.

     Freeze Warning until 10 AM EST Monday for FLZ041-044>046-053-058-
     141-144-154-159-164-247-254-259-264-347-447-547-647-747.

AM...Small Craft Advisory until 10 AM EST Monday for AMZ550.

     Small Craft Advisory until 1 PM EST Monday for AMZ552.

     Small Craft Advisory until 10 PM EST Monday for AMZ555-570-572-
     575.

&&

DISCUSSION...Watson
AVIATION...Tollefsen

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 11:35 PM ESTFreeze WarningMLBBrevard, Indian River, Lake, Martin, Okeechobee, Orange and 4 more33 hr
Feb 2, 11:24 AM ESTCold Weather AdvisoryMLBBrevard, Indian River, Lake, Martin, Okeechobee, Orange and 4 more22 hr

Nearby

Frost Advisories in Florida, 2026Every frost advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.